Nonlinear Functional Analysis and Applications, Volume (16), No (3), Year (2011-12) , Pages (305-312)

Title : ( The quadratic functional equation in Menger probabilistic normed spaces )

Authors: Mohammad Sal Moslehian , R. Saadati , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We prove the stability of the quadratic functional equation f(x + y) + f(x - y) = 2f(x) + 2f(y) in the setting of Menger probabilistic normed spaces. As application, we get some stability results in the setting of both classical and non-classical normed spaces.

Keywords

, Stability, quadratic functional equation, Menger probabilistic normed space, fuzzy normed
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1031060,
author = {Sal Moslehian, Mohammad and R. Saadati and Ebrahimi Vishki, Hamid Reza},
title = {The quadratic functional equation in Menger probabilistic normed spaces},
journal = {Nonlinear Functional Analysis and Applications},
year = {2011},
volume = {16},
number = {3},
month = {December},
issn = {1229-1595},
pages = {305--312},
numpages = {7},
keywords = {Stability; quadratic functional equation; Menger probabilistic normed space; fuzzy normed space.},
}

[Download]

%0 Journal Article
%T The quadratic functional equation in Menger probabilistic normed spaces
%A Sal Moslehian, Mohammad
%A R. Saadati
%A Ebrahimi Vishki, Hamid Reza
%J Nonlinear Functional Analysis and Applications
%@ 1229-1595
%D 2011

[Download]